# SDR OEJA202211030441

- Difficulty date: November 3, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N436FL
- Make and model: Beech 400A
- Aircraft serial: RK279
- Aircraft time: 12,998 hours, 10,431 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF THE AIRCRAFT GEAR WOULD NOT RETRACT , SO THE AIR CRAFT DIVERTED TO BFI DUE TO RUNWAY LENGTH . NO EMERGENCY SERVICES  WERE REQUESTRD
